# SDR CAL950354

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Rt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - THE RT EXTERIOR OVERWING EMERGENCY LIGHTING WAS FOUND INOPERATIVE DURING SERVICE CHECK.  THE POWER SUPPLY AND BATTERY PACK WAS REPLACED AND OPERATION OF THE EXTERIOR OVERWING EMERGENCY LIGHTING WAS RESTORED.  REFERENCE 95ZZZW711.
